... depression or axenity i keep looking back at past siutations so very bad and thinking it going to happen again these thoughts out way other thoughts help me cant sleep trouble eating becoming very aggitated wont to hurt someone like i hurt
If you are wanting to hurt other people, I don't think you are suffering from panic disorder. My suggestion to you would be to go right now to the nearest ER and talk with a doctor and tell him/her what's going on. It sounds like you might need to be hospitalized in a psychiatric setting where you can see a therapist and talk about these events and feelings and a doctor can prescribe you medication that can help you feel better and hopefully remove these thoughts. I do not doubt you feel the way you say you are; but these feelings are not healthy and you are not safe since you want to make others feel the pain that you do. I hope you will take my advice seriously.
Hi, how long have you felt like this? Are you currently seeing a doctor or counsellor or receiving anti-depressive/psychotic medication?
As the last response suggested, you need some support now, do you have anyone you can call that can be with you? Try to get an emergency appointment. I hope you start to feel better, and long term i think you would benefit from EMDR (Eye Movement Desensitisation and Reprocessing) therapy. I received it for about 5 months and it helped me so much.
Like you, my problems circled around issues/trauma's i have experienced previously in my life. This 'therapy' helps you to think of these past events differently, so they don't hurt any more. The success rate is really high. You don't forget that these event happen but you view them as 'past events' that are over now and you can move on from them.
I wish you luck and please let us know how you are!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2009 • 9 answers
Posted 15 Apr 2010 • 2 answers
Posted 31 Jul 2011 • 3 answers
Valerian - Im weaning myself off of trazodone (was prescribed years ago for help with sleeping) and?
Posted 27 Jan 2014 • 2 answers
Posted 11 Nov 2014 • 3 answers